| Model Number |
N/A |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported, "using "statlock picc plus" catheter stabilization device, unable to fully close or remain close plastic wings that secure the picc line." no other information was provided.It was reported this occurred with five devices.This report addresses the second device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Initial medwatch report was submitted, upon further review it was found that this medwatch report 3006260740-2024-00824 is a duplicate file and has been voided.The original event was submitted on medwatch report 3006260740-2024-00568.
Event or Problem Description